Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The dynamics of transformation groups


Authors: W. H. Gottschalk and G. A. Hedlund
Journal: Trans. Amer. Math. Soc. 65 (1949), 348-359
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1949-0030130-2
MathSciNet review: 0030130
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0030130-2
Article copyright: © Copyright 1949 American Mathematical Society